A new family of Gauss (k,t)-Horadam numbers


Creative Commons License

Taştan M., Yılmaz N., Özkan E.

ASIAN-EUROPEAN JOURNAL OF MATHEMATICS, vol.15, no.12, pp.22502254, 2022 (ESCI)

  • Publication Type: Article / Article
  • Volume: 15 Issue: 12
  • Publication Date: 2022
  • Doi Number: 10.1142/s1793557122502254
  • Journal Name: ASIAN-EUROPEAN JOURNAL OF MATHEMATICS
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus, zbMATH
  • Page Numbers: pp.22502254
  • Erzincan Binali Yildirim University Affiliated: Yes

Abstract

We present a new family of Gauss [Formula: see text]-Horadam numbers and obtain Binet formula of this family. We give the relationship between this family and the known Gauss [Formula: see text]-Horadam number. Then we prove the Cassini and Catalan identities for this family. Furthermore, we investigate the sums, the recurrence relations and generating functions of this family.